gertie Posted June 6, 2009 Report Share Posted June 6, 2009 I have been taking vit D3 for almost a year now & at first thought I felt some better. I later started noticing when I took vit D I would get so sleepy & tired I had to lie down. It seems to wear off in a few hours. I mentioned to my dr how I felt & of course he said there was no way that could happen & upped my daily dose. I forgot about it until I heard my niece telling someone that when she took D3 she had to go lay down. I did a search & found others that say they use it for a sleeping pill. That made me feel some better. If I took as high a dose as my dr wants me to I would never wake up. I thought I would mention it in case someone here is taking D3 & feeling more tired & sleepy than usual. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.